# SDR DALA2018041702533

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  DELAMINATED WAS FOUND ON THE  PREVIOUS DOUBLER REPAIR ON OTBD FLAP VANE OF OTBD FLAP, LT WING. THE FLAP VANE WAS REPLACED IAW SRM 57-04, PAR. 5
